# SDR ASAA0310674

- Difficulty date: December 19, 2003
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EXIT IDENTIFIER WAS FOUND INOPERATIVE.  REPLACED BATTERY PACK.  THEN EXIT IDENTIFIER OPERATED NORMAL.  (M)
